# SDR HDNA201507070001

- Difficulty date: July 2, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N197LL
- Make and model: Bolkms BK117C2
- Aircraft serial: 9141
- Aircraft time: 3,552 hours, 10,874 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: UNK
- Condition: Cracked
- Location: Zone 200
- Part time: 3,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING SCHEDULED INSPECTION IN TAIL CONE, ON FRAME AT STATION X6616 3 O'CLOCK POSITION, LOOKING IN TAIL CONE.  REPAIR COMPLETED IAW FAA FORM 8110-3 AHI15-141 DATED 6 25 2015, HELICOPTERS REPAIR DESIGN APPROVAL SHEET RDAS-AHI15-0102 REV D DATED 6 24 2015, REPAIR DOCUMENT AHI2015-0003 REV A DATED  0114 2015.
